# SDR ASOA2013112109455

- Difficulty date: October 22, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,251 hours, 9,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 280 CORRODED.  REMOVED IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW IAW SRM 51-42-06-001-001-A01 AND DWG CC670-34010.
